All Journal Entries Journals

Mom

Jan 10, 2010 - 3 comments

Mom just recently decided to go off her breathing treatments... Albuterol and Atrovent....Which may or may not be good.... Whenever she has her breathing treatments she just gets all 'SHAKEY" and anixious.. Since she stopped doing them.. she seems to breath a little better BUT runs the risk of not being able to absorb the contanst oxegen she is on...The Hospice Nurse said that this falls all in to the realm of dying... just quitting..

Please hold lots of hopes and prayers towards my Mom.... I want my Mom to have an easy passing... i.e. she just falls asleep and doens't wake up.... that is my wish for her.... and her wish too!  

Hate to be a whinny person... but.. my Mom means EVERYTHING to me!  My MOM IS MARY POPPINS... PRACTICALLY IN EVERY WAY!

Comments
Post a Comment
495284 tn?1333894042
by dominosarah, Jan 10, 2010
Trust your mothers decision at this time.....they know what they are doing.  sara

Avatar universal
by stilltrying1965, Jan 10, 2010
Im so sorry to hear that your Mom is so ill. I pray she passes peacefully also, I think she will go in the way you and her want. You are not a whinny person just because your mom means everything to you. She is yourr Mom, and our moms are our best friends. You are a lovely person. We will pray for your wishes...James and Kim

Avatar universal
by beatingthis, Jan 10, 2010
sara is right. Let her do as she wishes.

We know what you going through......




Terry

Post a Comment